advertisement
Question
Posted by: Pieter | 2010-07-14

Serlife

I have been using Serlife for 4 years now, but is looking for a substitute drug with less side effects? Preferably a natural product. Can you recommend something?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Pieter,
Natural products are not necessarily safer than conventional medicine. There are other tested and proven antidepressants that won't cause weight gain or won't have an impact on libido, so please discuss the options with your doctor, depending on which side effects are most worrying to you.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-07-15

Hallo Pieter,
Natural products are not necessarily safer than conventional medicine. There are other tested and proven antidepressants that won't cause weight gain or won't have an impact on libido, so please discuss the options with your doctor, depending on which side effects are most worrying to you.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement